On the theory of admissibility of pairs of function spaces
Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1281-1283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_6_a3,
author = {V. V. Zhikov},
title = {On the theory of admissibility of pairs of function spaces},
journal = {Doklady Akademii Nauk},
pages = {1281--1283},
year = {1972},
volume = {205},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a3/}
}
V. V. Zhikov. On the theory of admissibility of pairs of function spaces. Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1281-1283. http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a3/